Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Recent advances in symplectic flexibility


Author: Yakov Eliashberg
Journal: Bull. Amer. Math. Soc. 52 (2015), 1-26
MSC (2010): Primary 53D10, 53D05, 53D12
Published electronically: August 25, 2014
MathSciNet review: 3286479
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Flexible and rigid methods coexisted in symplectic topology from its inception. While the rigid methods dominated the development of the subject during the last three decades, the balance has somewhat shifted to the flexible side in the last three years. In the talk we survey the recent advances in symplectic flexibility in the work of S. Borman, K. Cieliebak, T. Ekholm, E. Murphy, I. Smith, and the author.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 53D10, 53D05, 53D12

Retrieve articles in all journals with MSC (2010): 53D10, 53D05, 53D12


Additional Information

Yakov Eliashberg
Affiliation: Department of Mathematics, Stanford University, Stanford, California 94305

DOI: http://dx.doi.org/10.1090/S0273-0979-2014-01470-3
Received by editor(s): May 9, 2014
Published electronically: August 25, 2014
Additional Notes: The author was supported in part by NSF Grant DMS-1205349.
Article copyright: © Copyright 2014 American Mathematical Society